I don't know very much about reverse t3, but it may have to do with your pituitary gland?? perhaps that your symptoms may be due to some else or in addition to thyroid. Have you had tests to rule in/out autoimmune thyroid problems? That would be informative and possibly explain why symptoms come and go. Good luck.View Thread
Was your doctor satisfied with the lab findings? I know little about thyroid issues and fertility, but do know that thyroid function needs to be optimum during pregnancy for the health of baby. You might have further discussion with your primary doc and your OB/GYN.View Thread
I take generic adderall for a sleep disorder and levothyroxine (generic synthroid) for hypothyroidism. I take the thyroid pill at 5:30am and do not have anything else (coffee, breakfast, other medicine) for at least an hour. I do not believe my hypothyroidism is exacerbated by the other medicine. I do think though, that for me, my mood is a little off due to hypothyroidism. I'm hoping that corrects to some degree after stabalizing my thyroid through medicine. I wonder if your worsening symptoms are due to further decline in thyroid function and not related to attention issues. I hope you get answers and relief soon. Good luck.View Thread
Damn that weight gain! Doesn't that just add fuel to the fire?? Was your blood work recent since you've gained the weight? If so, and I don't know, might you need a dose increase? Do you know if you have hashimoto's disease? If so, I believe that is progressive meaning over time, your thyroid will produce less and less of its own whatever it is we have to replace with medicine, therefore upping the dose or changing things up a bit is necessary. I am so sorry you feel poorly right now. Hopefully you'll get some relief soon. Hope you update.View Thread
You'll need to refer to the ranges from the lab that did your bloodwork to see where your numbers fall in the range. What did your doctor advise you to do? Also, how are you feeling with the current dose? That might also help determine if you are appropriately supplementing your thyroid.View Thread
Hyperthyroidism meds should not be used as a means to weight loss. It can have very detrimental health consequences. I think you also said you take adderall. That also has a negative weight consequence. I think you should let your doctor know that staying slim and not gaining weight is also a factor in your medical picture.View Thread
I have hypothyroidism, have not dealt with what you are going through, but wanted to respond to let you know that I'm keeping good thoughts that the cysts are benign in nature. Did you have blood drawn to determine your thyroid functioning? Hang in there!View Thread
My understanding of thyroid disease is that it doesn't resolve and one must take the medicine for life. I imagine that is a difficult prospect for you, given your young age, but not keeping your thyroid in check would be detrimental to your health. Have you talked with your doctor about your concerns? Perhaps a little more education will help you feel more confident in your medical care. Additionally, do get some updated lab so you can feel assured that your dose is correct. Good luck!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.